# SDR P5CA9800214

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Cut
- Location: Nr 3 Oil Filter
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LOW OIL QUANTITY INFLIGHT DOWN TO 1.06 GALS.  PRECAUTIONARY SHUT-DOWN.  FOUND O-RING FOR MAIN OIL FILTER DAMAGED.  REPLACED O-RING RAN ENG AFTER OIL SERVICING, NO LEAKS FOUND.  RESERVICED ENGINE AFTER RUN TO TOTAL OF 28 QTS PER MM REF 72-61-05.
